Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A paradox of Lewis's strict implication


Author: Tang Tsao-Chen
Journal: Bull. Amer. Math. Soc. 42 (1936), 707-709
DOI: https://doi.org/10.1090/S0002-9904-1936-06406-2
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 743--746
MathSciNet review: 1563409
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06406-2

American Mathematical Society